Vol. 35, No. 3, 1970

Download this article
Download this article. For screen
For printing
Recent Issues
Vol. 307: 1  2
Vol. 306: 1  2
Vol. 305: 1  2
Vol. 304: 1  2
Vol. 303: 1  2
Vol. 302: 1  2
Vol. 301: 1  2
Vol. 300: 1  2
Online Archive
Volume:
Issue:
     
The Journal
Subscriptions
Editorial Board
Officers
Contacts
 
Submission Guidelines
Submission Form
Policies for Authors
 
ISSN: 1945-5844 (e-only)
ISSN: 0030-8730 (print)
Special Issues
Author Index
To Appear
 
Other MSP Journals
Correction to: “Some renewal theorems concerning a sequence of correlated random variables”

G. Sankaranarayanan and C. Suyambulingom

Vol. 35 (1970), No. 3, 805
Abstract

Volume 30 (1969), 785-803

Mathematical Subject Classification
Primary: 60.70
Milestones
Published: 1 December 1970
Authors
G. Sankaranarayanan
C. Suyambulingom